Measure of noncompactness of subsets of Lebesgue spaces

Antonín Otáhal

Časopis pro pěstování matematiky (1978)

  • Volume: 103, Issue: 1, page 67-72
  • ISSN: 0528-2195

How to cite


Otáhal, Antonín. "Measure of noncompactness of subsets of Lebesgue spaces." Časopis pro pěstování matematiky 103.1 (1978): 67-72. <>.

author = {Otáhal, Antonín},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {1},
pages = {67-72},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Measure of noncompactness of subsets of Lebesgue spaces},
url = {},
volume = {103},
year = {1978},

AU - Otáhal, Antonín
TI - Measure of noncompactness of subsets of Lebesgue spaces
JO - Časopis pro pěstování matematiky
PY - 1978
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 103
IS - 1
SP - 67
EP - 72
LA - eng
UR -
ER -


  1. N. Dunford J. T. Schwartz, Linear operators I, New York, London 1958. (1958) MR0117523
  2. L. S. Goldstein A. S. Markus, On the measure of noncompactness of bounded sets and linear operators, Issled. po algebre i mat. anal. Kismev, 1965, pp. 45-54 (in Russian). (1965) 
  3. K. Kuratowski, Sur les espaces completes, Fund. Math. 15, 1930, 301 - 309. (1930) 
  4. R. D. Nussbaum, A generalization of the Ascoli theorem and an application to functional differential equations, J. Math. Anal. Appl. 35, 1971, 600-610. (1971) Zbl0215.19501MR0289898
  5. J. Daneš, On densifying and related mappings and their application in nonlinear functional analysis, Theory of Nonlinear Operators. Proc. Summer Schocl, October 1972. Akademie Verlag, Berlin 1974, pp. 15-56. (1972) MR0361946
  6. K. Goebel, The measure of noncompactness in metric spaces and its applications in fixed point theory, Dissertation. Lublin 1970 (in Polish). (1970) 
  7. M. A. Krasnoselskij, P. P. Zabrejko, Geometrical Methods of Nonlinear Analysis, Nauka, Moscow 1975 (in Russian). (1975) 
  8. B. N. Sadovskij, On the measure of noncompactness and densifying operators, Problemy Mat. Anal. Slož. Sistemy 2, 1968, Voronezh, 89-119 (in Russian). (1968) 
  9. B. N. Sadovskij, Limit compact and densifying operators, Uspechi Mat. Nauk 27, no 1, 1972, 81 - 146 (in Russian). (1972) MR0428132

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.